# SDR A6WA2019031946500

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 38,790 hours, 36,720 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: 60123700340S
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PNL 422AT HAS BROKEN SEAL RETAINER.  REPLACED SEAL RETAINER IAW SRM 51-42-06.
